BrainMeta'   Connectomics'  

Welcome Guest ( Log In | Register )

 
Reply to this topicStart new topic
> SDA (adrenecortico dysfunction) and GABA reuptake inhibition, SDA (adrenocortico dysfunction)and GABA reuptake Inhibition
darkbliss
post May 07, 2009, 09:21 AM
Post #1


Newbie
*

Group: Basic Member
Posts: 1
Joined: May 07, 2009
Member No.: 32108



Hi,

Just thought i would post some of my experiances as a mentally ill person with a (reasonable) understanding of neuroscience. If anyone could suggest any treatments or what might actually be happening behind the scenes i would appreciate it.

For 2 years prior to my first breakdown i produced absolutely no semen. This condition i believe was caused by a absence of GnRH from the anterior pituitary gland. Then about 1 year into this i started to suffer little bouts of disorientation anxiety paranoia and delusions, these would usually last about 30minutes to two hours and where caused by a)being hungover b)drinking caffinated beverages and other energy drinks. The bouts increased in frequency and eventually i was admitted to hospital suffering from the above symptoms but they were persistent (note i don't say that i was hallucinating otherwise i would also suspect this condition to be schizophrenia as well). They diagnosed me as schizophrenic but didn't do the hormone tests i requested as they believed me to be delusional. After leaving hospital i would have an episode if i was off medication for over 6 months (note the relapse rate isn't consistent with episodic schizophrenia (which typically occurs within a 2 month time frame on cessation of mediaction). None of the typical antipsychotic mediactions worked for my condition however rispiridone did workl at normalizing me and it also caused the resuming of normal semen functioning. I believe and i may be wrong that the GnRH-ACTH-Prolactin axis was screwed up and this resulted in an excess of ACTH otherwise known as adrenocortico dysfunction this would make sense to me as the only experiance i can compare my first episode to was to an adrenalin surge but a persistant one.

Several years later after suffering from 2 other bouts of this condition (each time after withdrawing from the medication) i withdrew from the rispiridone and took st jhons wort and gaba for several months. The next experiance was of increased sexual dreams which eventually led to a euphoria. The psychiatrist then told me i was schizoaffective, however clearly i wasn't as i hadn't suffered from a bout of the prior condition during or before the onset of the euphoria. The nurses believed i was taking drugs as they tested my urine and i kept testing positive to benzodiazapine even tho i hadn't taken them, this i believe was due to the fact i was producing GHB in my urine which was making the dipsticks they where using change colour. I realize that hypercieum is a GABA reuptake inhibitor and so is more likely to increase the endogenous levels of GABA and GHB plus due to the fact i was taking GABA (which can't pass the blood brainbarrier but can be metabolized) i had lots of metabolites to make the GABA and GHB endogenously within my brain, this is what i believe caused the euphoria. They didn't however test me for GHB again they believed me to be delusional. I was again put on rispiridone tablets however a strange effect was occuring whereby i would see coloured dots and they seemed to have some sort of beaviour. I left hospital withdrew from the rispiridal tablets and was well without medication for several years, if i did take a rispiridal tablet i saw coloured dots.

Now this bit i can't be sure of but if you have any ideas it would be most appreciated i believe i was seeing these dots when taking rispiridone because my normal levels of GABA had been altered to be higher (resulting in a higher stress thresshold hence the several years off meds) than normal and whilest taking rispiridone which is anticholinergic my catacholines where being depleated and i was seeing this dot of colour because of that. I ended up in hospital due to a fight and was put on rispiridone consta injections which caused tinitus and elemental hallucinations (which seem to follow a consitent intelegent pattern i.e i only see dots of colour over the right hand side of peoples heads and they change colour dependant on their behaviour) My condition worsened on the consta injections and i feared for my welbeing (because i had been so well for several years without taking mediation) the psychiatrist refused to take me off the consta injections and the condition is now permanant i relapse within 2 months if i withdraw from clopixol.

so as you can see i have a conundrum in order to best effect a recovery i need to know for sure what the rispiridone did to me. I believe it to be colinergenic depleation leading to damage but i cannot be sure why clopixol works so effectively is also a conumdrum as i believe it is also anticholinergenic although the alpha2 antagonism would increase dopamine levels.

Is it also likely that treatments for generalized anxiety disorder would have a good effect on me as when i am ill now i have a sort of general anixety. any comments on this would be most appreciated.

Also i know that rispiridone has caused brain damage in at least 1 other person that would account for my symptoms do any of you know where i can get an article on it i've searched high and low but only read about it once and that was before the rispiridone caused so much damage. Thanx for your time

darkbliss
User is offlineProfile CardPM
Go to the top of the page
+Quote Post

Reply to this topicStart new topic
1 User(s) are reading this topic (1 Guests and 0 Anonymous Users)
0 Members:

 



Lo-Fi Version Time is now: 18th November 2017 - 09:53 AM


Home     |     About     |    Research     |    Forum     |    Feedback  


Copyright BrainMeta. All rights reserved.
Terms of Use  |  Last Modified Tue Jan 17 2006 12:39 am

Consciousness Expansion · Brain Mapping · Neural Circuits · Connectomics  ·  Neuroscience Forum  ·  Brain Maps Blog
 · Connectomics · Connectomics  ·  shawn mikula  ·  shawn mikula  ·  articles